# SDR SWIA200718777

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 11,166 hours, 8,570 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX670401
- Condition: Odor
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3854 - HYDRAULIC PUMP 3A MAKES NOISE AND HAS A NOTABLE BURNING SMELL.  REPLACED PUMP 3A IAW 29-12-03.  OPS CHECK GOOD.
